An asymptotic method of factorization of a class of matrix-functions

Gennady Mishuris*, Sergei Rogosin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (SciVal)
208 Downloads (Pure)

Abstract

A novel method of asymptotic factorization of $n \times n$ matrix functions is proposed. Considered class of matrices is motivated by certain problems originated in the elasticity theory. An example is constructed to illustrate effectiveness of the proposed procedure. Further applications of the method is discussed.
Original languageEnglish
Article number20140109
Pages (from-to)1-15
Number of pages15
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume470
Issue number2166
Early online date16 Apr 2014
DOIs
Publication statusPublished - 08 Jun 2014

Keywords

  • factorization of matrix functions
  • asymptotic method
  • non-rational matrices
  • WIENER-HOPF FACTORIZATION
  • EXPLICIT FACTORIZATION
  • KERNELS
  • CRACK

Fingerprint

Dive into the research topics of 'An asymptotic method of factorization of a class of matrix-functions'. Together they form a unique fingerprint.

Cite this